# SDR A6WA201543031

- Difficulty date: September 3, 2015
- Submitted: September 4, 2015
- Operation: Air carrier
- Aircraft: N467AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7900
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Shroud
- Part number: 601R12037129
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LE SHROUD ASSEMBLY CRACKED, INBD TO CTR LE OTBD SIDE.
